# SDR RAIA0004010

- Difficulty date: April 12, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 3,210 hours, 2,592 cycles
- Engine: Allsn AE3007A
- Engine time: 1,501 hours, 1,136 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A
- Condition: Malfunctioned
- Location: Right
- Part time: 1,501 hours, 1,136 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6258 - PHL,  RT ENGINE OIL PRESSURE REACHED 116 PSI ON TAKEOFF ROLL.  MAINTENENCE REPLACED RT ENGINE.
